# SDR AALA201703149001

- Difficulty date: March 9, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 80,526 hours, 22,535 cycles
- System (JASC): 2565 · Escape Slide
- Part: Spacer
- Part number: 65C1990122
- Condition: Missing
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE HARNESS LATCH RELEASE STRAP IS MISSING CHAIN LINKS AND SPACER.  REPLACED CHAIN LINKS AND SPACER IAW AMM 25-66-01. OPS CHECKED GOOD.
